# SDR SWAA2024061384291

- Difficulty date: May 10, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231XF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] ATTACHED CURE SHEET.;[02] FLOOR PANEL 241AF WAS REPLACED BY FABRICATION IAW SRM 53-00-50-2R-0 AND BOEING DRAWING 144A5810 SHEET 126.;[03] VERIFIED CORRECTIVE ACTION #2
